BibTeX record journals/jifs/QuWQLZ18

download as .bib file

@article{DBLP:journals/jifs/QuWQLZ18,
  author    = {Guohua Qu and
               Yunhuan Wang and
               Weihua Qu and
               Chunhua Li and
               Haisheng Zhou},
  title     = {Some new generalized dual hesitant fuzzy generalized Choquet integral
               operators based on Shapley fuzzy measures},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {35},
  number    = {5},
  pages     = {5477--5493},
  year      = {2018},
  url       = {https://doi.org/10.3233/JIFS-171837},
  doi       = {10.3233/JIFS-171837},
  timestamp = {Sat, 25 Apr 2020 13:52:52 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/QuWQLZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics